# SDR DALA1204489020

- Difficulty date: January 18, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 47,219 hours, 34,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONG 28L CORROSION FROM STA 1193 TO 1322.
